Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Mustaţă's computation of multiplier ideals of hyperplane arrangements


Author: Zach Teitler
Journal: Proc. Amer. Math. Soc. 136 (2008), 1575-1579
MSC (2000): Primary 14B05; Secondary 52C35
Published electronically: November 30, 2007
MathSciNet review: 2373586
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In 2006, M. Mustaţă used jet schemes to compute the multiplier ideals of reduced hyperplane arrangements. We give a simpler proof using a log resolution and generalize to non-reduced arrangements. By applying the idea of wonderful models introduced by De Concini-Procesi in 1995, we also simplify the result. Indeed, Mustaţă's result expresses the multiplier ideal as an intersection, and our result uses (generally) fewer terms in the intersection.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14B05, 52C35

Retrieve articles in all journals with MSC (2000): 14B05, 52C35


Additional Information

Zach Teitler
Affiliation: Department of Mathematics, Southeastern Louisiana University, SLU 10687, Hammond, Louisiana 70401
Email: zteitler@selu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09177-0
PII: S 0002-9939(07)09177-0
Keywords: Multiplier ideals, hyperplane arrangements, wonderful models
Received by editor(s): October 12, 2006
Received by editor(s) in revised form: March 1, 2007
Published electronically: November 30, 2007
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.